MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number DBP-200MAX145
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Embolism/Embolus (4438); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The oad was returned to csi.No damage or abnormalities were observed that could have contributed to the reported event.Diagnostic analysis did not identify any events that could have contributed to the reported event.During analysis, the oad functioned as intended.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.H6 health effect - clinical code 4581: slow/no flow.H6 investigation conclusion code 22: the diamondback 360® coronary orbital atherectomy system instructions for user manual states that embolization and slow flow are a potential adverse events that may occur and/or require intervention with use of the system.Csi id: (b)(4).
 
Event or Problem Description
A diamondback 360 peripheral orbital atherectomy device (oad) was used to treat two lesions in the superficial femoral artery (sfa) with one low speed treatment and one high speed treatment.A lesion in the popliteal artery (pa) was treated with one low speed treatment.A non-csi balloon was used to complete treatment in the sfa and pa.Post treatment, angiographic imaging revealed slow flow through the sfa and pa.The physician suspected embolization of the anterior tibial artery and posterior tibial artery.Intra-arterial nitroglycerin (ntg) was administered; however, embolization was suspected to still be unresolved.Heparin was administered.Percutaneous transluminal angioplasty (pta) with a non-csi balloon was used to treat the at and pt.Additional ntg was administered, and flow was improved.A stent was placed in the tpt.The patient was transferred to post procedure care for recovery.The patient was in stable condition.

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
tonia moskalets
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key16989184
Report Number3004742232-2023-00152
Device Sequence Number6693760
Product Code MCW
UDI-Device Identifier10850026568445
UDI-Public(01)10850026568445(17)240831(10)447067-1
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberDBP-200MAX145
Device Catalogue Number7-10057-10
Device Lot Number447067-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Initial Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityHispanic